MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2231411-01
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown), the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown), the device was unable to obtain an ecg signal via leads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).Evaluation results: zoll medical corporation evaluated the device, multifunction cable (mfc), and the cpr adapter and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, defib testing, ecg testing, and synchronized cardioversion testing without duplicating the report.The device was recertified and returned to the customer.Review of the device log did not indicate a pads on message, nor is there any measured pad impedance, indicating that defib pads are not connected to the mfc during this event.A pads lead fault advisory message is recorded since no signal via pads is detected.Log data and cable id changes suggest the mfc was disconnected and reconnected during troubleshooting.Because synchronized cardioversion requires properly connected defibrillation electrodes with a valid pads signal and the customer reported swapping pads, the most likely cause is that the cpr adapter was not fully seated in the mfc, leaving the system improperly set up for synchronized cardioversion.The complaint will be closed as mfc disconnected at patient end.No trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23290190
Report Number1220908-2025-03787
Device Sequence Number10193556
Product Code MKJ
UDI-Device Identifier00847946019273
UDI-Public(01)00847946019273
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2231411-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale